|tingling and numbness
Jan 25, 2013
I have been on Atripla going on 2 years this coming april, for about the past 6 months or so I have been experiencing sort of tingling and numbness in my legs. Could this be a side effect of this drug ?
| Response from Dr. Henry
Peripheral neuropathy from HIV drugs usually starts first in toes/feet before involving the more proximal legs. The risk for neuropathy from HIV is higher in patients with now CD4 counts. Many non-HIV factors can cause numbness in legs including nerve impingement from disc problems, loss of fat resulting in more pressure on nerves in back /posterior leg regions, other health problems such as diabetes, vitamin defiencies, side effects of other drugs. Can be seen with Atripla but not commonly so usually some other cause. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
- White Tongue After Receiving Oral Sex Worried I Have HIV
- Condom Causing Penis Irritation
- Do Condoms Cause Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.